# SDR AALA202107271349

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 24,298 hours, 4,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D SMOKE LIGHT IS ON WITH NO SMOKE PRESENT. ACCOMPLISHED TSM 26-17-00-810-804. NO CLASS 3 MESSAGES AND BITE TEST OF THE SMOKE DETECTOR PASSED. ALL CHECKS NORMAL.
